Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 43, NWS Springfield, MO

March 15, 2012Dent County, Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 15, 2012, 6:57 PM CDT for Dent County, Shannon County, Missouri. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2012, 6:57 PM CDT (23:57 UTC)
Expired
Mar 15, 2012, 7:31 PM CDT
In force
34 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Dent County, MO, Shannon County, MO

The radar

The St Louis radar (KLSX), 164 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 7:05 PM CDTHAIL 0.755 Wnw Round Spring, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-03-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1947 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-03-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1947 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
758 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

835 
WUUS53 KSGF 152357
SVRSGF
MOC065-203-160045-
/O.NEW.KSGF.SV.W.0043.120315T2357Z-120316T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAR 15 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 745 PM CDT.

* AT 652 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
  A SEVERE THUNDERSTORM 5 MILES WEST OF ROUND SPRING...OR 24 MILES
  NORTHEAST OF MOUNTAIN VIEW...MOVING EAST AT 25 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF
  PRODUCING LARGE HAIL.

* LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...EMINENCE...MIDRIDGE AND
  ROUND SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3713 9165 3736 9165 3751 9128 3751 9121
      3742 9120 3741 9117 3732 9117 3731 9115
      3726 9115 3725 9111 3721 9112 3721 9109
      3716 9107
TIME...MOT...LOC 2357Z 256DEG 21KT 3730 9146
WIND...HAIL <50MPH 1.00IN

$$

KARDELL
2 follow-up statements
139 
WWUS53 KSGF 160019
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT THU MAR 15 2012

MOC065-203-160045-
/O.CON.KSGF.SV.W.0043.000000T0000Z-120316T0045Z/
DENT MO-SHANNON MO-
719 PM CDT THU MAR 15 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN SHANNON AND SOUTHEASTERN DENT COUNTIES...

AT 718 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK A SEVERE THUNDERSTORM 5 MILES NORTH OF ROUND SPRING...OR 22
MILES SOUTH OF SALEM...MOVING NORTHEAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM HAS A HISTORY OF
PRODUCING LARGE HAIL.

LOCATIONS IMPACTED INCLUDE AKERS...BUNKER...MIDRIDGE AND ROUND
SPRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3721 9112 3722 9155 3740 9156 3751 9128
      3751 9121 3742 9120 3741 9117 3732 9117
      3731 9115 3726 9115 3725 9111
TIME...MOT...LOC 0019Z 242DEG 31KT 3736 9138
WIND...HAIL <50MPH 1.00IN

$$

KARDELL
258 
WWUS53 KSGF 160031
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
731 PM CDT THU MAR 15 2012

MOC065-203-160041-
/O.CAN.KSGF.SV.W.0043.000000T0000Z-120316T0045Z/
DENT MO-SHANNON MO-
731 PM CDT THU MAR 15 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON AND
SOUTHEASTERN DENT COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3721 9112 3722 9155 3740 9156 3751 9128
      3751 9121 3742 9120 3741 9117 3732 9117
      3731 9115 3726 9115 3725 9111
TIME...MOT...LOC 0031Z 242DEG 31KT 3741 9126

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 6:37 PM CDT, 20 minutes earlier.

Area forecast discussion, Mar 15, 6:37 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT THU MAR 15 2012

...UPDATE TO AVIATION...

.DISCUSSION...
/ISSUED 255 PM CDT THU MAR 15 2012/

CURRENTLY...WEAK SHORTWAVE IN THE MID LEVELS IS SLIDING INTO THE
AREA. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS THE EASTERN
OZARKS...EAST OF THE HIGHWAY 65 CORRIDOR. WHILE INSTABILITY IS
MODEST...SHEAR IS WEAK. AS A RESULT A FEW HAILERS CAN BE EXPECTED
WITH A RISK FOR A FEW STORMS TO PRODUCE QUARTER SIZED HAIL.
LOCALIZED WIND DAMAGE IS POSSIBLE...BUT SHOULD BE THE EXCEPTION
RATHER THAN THE RULE.

TODAY THROUGH SUNDAY...MORE OF THE SAME WEATHER WISE AS OUR
WEATHER PATTERN CHANGES VERY LITTLE. HAVE KEPT CHANCE POPS OVER
THE EASTERN OZARKS THIS EVENING AS ACTIVITY THAT HAS DEVELOPED
OVER THE EASTERN OZARKS THIS AFTERNOON WANES IN COVERAGE/INTENSITY
AND EXITS TO THE EAST. ANOTHER WARM EVENING IS EXPECTED WITH LOWS
IN THE UPPER 50S/LOWER 60S. WILL NEED TO MONITOR FOR POSSIBLE
PATCHY FOG DEVELOPMENT ACROSS SOUTH CENTRAL MISSOURI OVERNIGHT...
WHERE RAINFALL HAS BEEN MORE PREVALENT TODAY. FRIDAY WILL BE
WARM...AKIN TO WEDNESDAY/S WEATHER. TEMPERATURES WILL PEAK NEAR 80
DEGREES AGAIN IN MOST LOCATIONS WITH ISOLATED SHOWERS AND STORMS
POSSIBLE DURING THE AFTERNOON. INDICATIONS ARE THAT THERE WILL BE
A LACK OF UPPER SUPPORT...SO IF ACTIVITY DOES DEVELOP IT WILL BE
ISOLATED AND LIKELY SHORT LIVED.

ANOTHER WEAK SHORTWAVE IS PROGGED TO MOVE INTO THE REGION LATE
FRIDAY NIGHT INTO SATURDAY. AS A RESULT SATURDAY WILL LIKELY BE
MUCH LIKE TODAY...BUT WITH EXPECTATIONS FOR SCATTERED SHOWER AND
THUNDERSTORMS ACTIVITY AFFECTING THE ENTIRE AREA. THIS WILL LIKELY
SHAVE A FEW DEGREES OFF OF TEMPERATURES...BUT READINGS WELL INTO
THE 70S CAN BE EXPECTED AGAIN. THE WEAK DISTURBANCE WILL EXIT TO
THE EAST SATURDAY NIGHT...WITH MAINLY QUIET CONDITIONS EXPECTED
SUNDAY AND SUNDAY NIGHT. TEMPERATURES WILL ONCE AGAIN PEAK AROUND
80 ON SUNDAY WITH LOWS SATURDAY AND SUNDAY NIGHTS NEAR PERSISTENCE
WITH VALUES IN THE UPPER 50S AND LOWER 60S.

MONDAY THROUGH THURSDAY...12Z SUITE OF MODEL OUTPUT OFFERS LITTLE
CHANGE TO THE GOING FORECAST. AMPLIFIED PATTERN WILL SET UP OVER
NORTH AMERICA WITH A STRONG TROUGH SLOWLY APPROACHING FROM THE
WEST DURING THE EARLY HALF OF NEXT WEEK. BIGGEST CHALLENGES TO THE
FORECAST WILL BE POPS/TEMPS. SHOULD STILL OBSERVE WELL ABOVE
AVERAGE TEMPERATURES (ESPECIALLY LOWS GIVEN A CONTINUED MOIST
ATMOSPHERE)...HIGHS HOWEVER MAY NOT BE AS WARM AS WE OBSERVED THIS
PAST WEEK (THOUGH STILL IN THE 70S FOR MOST LOCATIONS). HAVE
CONTINUED HIGH CHANCE AND INTRODUCED AREAS OF LIKELY POPS MONDAY
AND TUESDAY AS CONFIDENCE IN RAINFALL HAS INCREASED. BIGGEST
QUESTION FOR WEDNESDAY AND THURSDAY IS WHERE THE UPPER LEVEL
CUTOFF LOW SETS UP. CURRENT INDICATIONS FROM THE GFS/ECMWF IS THAT
THIS FEATURE WILL BE CLOSE BY...THUS THERE IS CONSIDERABLE
UNCERTAINTY WITH TEMPERATURES DURING THIS TIME FRAME. HAVE KEPT
POPS IN THE HIGH CHANCE RANGE GIVEN CONTINUED SUPPORT FOR LARGE
SCALE LIFT AND AMPLE MOISTURE.

GAGAN

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...BREEZY AND GUSTY
SOUTHWESTERLY WINDS WILL BE POSSIBLE EARLY IN THE TAF
PERIOD...WITH WINDS EXPECTED TO WEAKEN AND BECOME MORE SOUTHERLY
OVERNIGHT. MARGINAL LOW LEVEL WINDS SHEAR WILL BE POSSIBLE AT
JOPLIN. OTHERWISE VFR CONDITIONS ARE EXPECT AT THIS TIME THROUGH
THE REST OF THE TAF PERIOD.

WISE

&&

.CLIMATE...

SPRINGFIELD (KSGF)

DAY    DATE    TEMP   YEAR

THR    15TH     79    1983
FRI    16TH     84    1945

JOPLIN (KJLN)

DAY    DATE    TEMP   YEAR

THR    15TH     80    1983
FRI    16TH     78    1995

ROLLA-VICHY (KVIH)

DAY    DATE    TEMP   YEAR

THR    15TH     75    1995
FRI    16TH     78    1982

WEST PLAINS (KUNO)

DAY    DATE    TEMP   YEAR

THR    15TH     78    1977
FRI    16TH     82    1982

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 15, 5:23 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT THU MAR 15 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-162230-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
523 PM CDT THU MAR 15 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED FLASH FLOODING RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORMS WILL CONTINUE TO SLOWLY TRACK EAST NORTHEAST
  ACROSS PORTIONS OF CENTRAL MISSOURI EARLY THIS EVENING. HAIL TO
  THE SIZE OF HALF DOLLARS AND LOCALIZED DAMAGING WIND GUSTS WILL
  BE POSSIBLE WITH THE STRONGEST STORMS. THERE WILL ALSO BE THE
  POTENTIAL OF LOCALIZED FLASH FLOODING IN LOCATIONS THAT RECEIVE
  MULTIPLE ROUNDS OF THUNDERSTORMS. THE COVERAGE AND INTENSITY OF
  THUNDERSTORMS IS EXPECTED TO DECREASE BY THE MID EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  ADDITIONAL THUNDERSTORM CHANCES WILL CONTINUE ON ALMOST A DAILY
  BASIS THROUGH WEDNESDAY AS SEVERAL WEAK UPPER LEVEL
  DISTURBANCES WILL PUSH THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  CENTRAL MISSOURI EARLY THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WFO SGF

In the hours before

Local storm report, Mar 15, 4:56 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             DIXON                   37.99N 92.09W
03/15/2012  M0.88 INCH       PULASKI            MO   BROADCAST MEDIA

&&

JSS
Local storm report, Mar 15, 5:00 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
500 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     HAIL             DOOLITTLE               37.94N 91.88W
03/15/2012  E1.00 INCH       PHELPS             MO   PUBLIC

            PENNY SIZE HAIL WITH A FEW QUARTERS MIXED IN.

&&

JSS
Special weather statement, Mar 15, 5:39 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
539 PM CDT THU MAR 15 2012

MOZ070-071-152330-
PHELPS MO-PULASKI MO-
539 PM CDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR PHELPS AND PULASKI COUNTIES UNTIL
630 PM CDT...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF DEVIL'S ELBOW...OR 11 MILES
EAST OF WAYNESVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BEULAH...CROCKER...DEVIL'S ELBOW...
DIXON...DOOLITTLE...EDGAR SPRINGS...FORT LEONARD WOOD...JEROME...
LAQUEY...NEWBURG...NORTHWYE...OZARK SPRINGS...RICHLAND...ROLLA...
ROSATI...ST. JAMES...ST. ROBERT...SWEDEBORG AND WAYNESVILLE.

INTERSTATE 44 BETWEEN MILE MARKERS 144 AND 199 WILL ALSO BE IMPACTED
BY THIS STORM.

PEOPLE IN PHELPS AND PULASKI COUNTIES...INCLUDING NEWBURG...DOOLITTLE
AND ROLLA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3779 9181 3760 9182 3761 9224 3765 9226
      3771 9241 3802 9240 3801 9197 3804 9195
      3803 9193 3805 9189 3805 9164 3816 9163
      3816 9154 3806 9151 3779 9152
TIME...MOT...LOC 2239Z 255DEG 14KT 3787 9200

KARDELL
Special weather statement, Mar 15, 6:11 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT THU MAR 15 2012

MOZ098-160000-
SHANNON MO-
611 PM CDT THU MAR 15 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHANNON COUNTY UNTIL 700
PM CDT...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF ALLEY SPRING...OR 20 MILES
NORTHEAST OF MOUNTAIN VIEW...MOVING NORTHEAST AT 15 MPH. NICKEL SIZE
HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND
SPRING AND WEST EMINENCE.

PEOPLE IN NORTHERN SHANNON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3715 9104 3702 9165 3729 9164 3742 9133
      3742 9120 3736 9116 3732 9117 3731 9115
      3726 9115 3725 9111 3721 9112 3721 9109
      3718 9108
TIME...MOT...LOC 2311Z 243DEG 14KT 3722 9144

KARDELL
Local storm report, Mar 15, 6:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             JEROME                  37.93N 91.98W
03/15/2012  E1.00 INCH       PHELPS             MO   EMERGENCY MNGR

0545 PM     FLASH FLOOD      JEROME                  37.93N 91.98W
03/15/2012                   PHELPS             MO   EMERGENCY MNGR

            WATER GOING INTO HOMES WITH EVACUATIONS IN PROGRESS.
            HIGHWAY D IS ALSO CLOSED DUE TO FLOODING.

0545 PM     FLASH FLOOD      2 NW DOOLITTLE          37.96N 91.91W
03/15/2012                   PHELPS             MO   EMERGENCY MNGR

            HIGHWAY C CLOSED DUE TO FLOODING.

&&

JSS
Local storm report, Mar 15, 6:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU MAR 15 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             SUMMERSVILLE            37.18N 91.66W
03/15/2012  E1.00 INCH       TEXAS              MO   PUBLIC

            DIME TO QUARTER SIZE HAIL.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 1:42 PM CDTSpecial Weather StatementSGFDouglas33 min
Mar 15, 3:23 PM CDTSpecial Weather StatementSGFMaries22 min
Mar 15, 3:29 PM CDTSevere Thunderstorm WarningSGFDent46 min
Mar 15, 3:39 PM CDTSpecial Weather StatementSGFPhelps36 min
Mar 15, 3:46 PM CDTSevere Thunderstorm WarningSGFMaries, Miller17 min
Mar 15, 3:48 PM CDTSevere Thunderstorm WarningSGFPhelps42 min
Mar 15, 4:11 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps, Pulaski49 min
Mar 15, 4:21 PM CDTSevere Thunderstorm WarningSGFMaries39 min
Mar 15, 4:28 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps47 min
Mar 15, 4:39 PM CDTFlash Flood WarningSGFPhelps6 hr
Mar 15, 4:59 PM CDTSevere Thunderstorm WarningSGFPulaski31 min
Mar 15, 5:17 PM CDTSevere Thunderstorm WarningSGFPhelps19 min
Mar 15, 5:39 PM CDTSpecial Weather StatementSGFPhelps, Pulaski51 min
Mar 15, 5:53 PM CDTFlash Flood WarningSGFPulaski5 hr
Mar 15, 5:57 PM CDTSevere Thunderstorm WarningSGFPhelps33 min
Mar 15, 6:11 PM CDTSpecial Weather StatementSGFShannon49 min
Mar 15, 6:30 PM CDTSevere Thunderstorm WarningSGFDent, Phelps45 min
Mar 15, 6:36 PM CDTSevere Thunderstorm WarningSGFShannon, Texas39 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.